# SDR YENA2022110401090

- Difficulty date: October 31, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 81,399 hours, 29,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2577, BOS-LAS. 'ROW 21 LEFT EMERG LIGHT COVER MISSING ( FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP)); INSTALLED LENS COVER FOR AISLE LIGHTING AT ROW 21ABC. THIS CLEARS MDDR 489879. MX-4 UPDATED.'
